Journal of Operator Theory
Volume 52, Issue 1, Summer 2004 pp. 185-214.
Dynamics of properties of Toeplitz operators on the upper-half plane: parabolic caseAuthors: S. Grudsky, (1) A. Karapetyants, (2) and N. Vasilevski (3)
Author institution: (1) Departamento de Matematicas, CINVESTAV del I.P.N., Apartado Postal 14-740, 07000 Mexico, D.F., Mexico
(2) Departamento de Matematicas, CINVESTAV del I.P.N., Apartado Postal 14-740, 07000 Mexico, D.F., Mexico
(3) Departamento de Matematicas, CINVESTAV del I.P.N., Apartado Postal 14-740, 07000 Mexico, D.F., Mexico
Summary: We consider Toeplitz operators T(λ)a acting on the weighted Bergman spaces \Aa2λ(Π), λ∈[0,∞), over the upper half-plane Π, whose symbols depend on y=\imz. Motivated by the Berezin quantization procedure we study the dependence of the properties of such operators on the weight λ and, in particular, under the limit procedure λ→∞.
Contents Full-Text PDF